Interval estimation for Weibull-distributed life data under Type II progressive censoring with random removals

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

10 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1-16
Journal / PublicationJournal of Biopharmaceutical Statistics
Volume13
Issue number1
Publication statusPublished - 2003

Abstract

This paper explores the problem of interval estimation for parameters of Weibull-distributed data, which are Type II progressively censored with random removals. Seven different confidence interval-estimation procedures are considered. Four of them are based on a parametric bootstrapping approach. Others are based on the asymptotic normality method and the likelihood ratio statistic. We conduct a Monte Carlo simulation to evaluate the performance of these procedures based on their lengths and their coverage probabilities. Furthermore, an example is presented to illustrate the application of these procedures.

Research Area(s)

  • Asymptotic normality, Likelihood ratio, Parametric bootstrap, Type II progressive censoring with random removals, Weibull distribution